# SDR MASA200602671

- Difficulty date: December 6, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 22,537 hours, 18,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7319 IAD.  WHILE PREPARING TO LAND IN IAD FROM BHM THE CREW REPORTED A SMOKEY ODOR IN THE COCKPIT.  MX PERFORMED HIGH POWER RUN AND COULD NOT DUPLICATE ON GROUND.
